My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

Can fibromyalgia effect your eyes?

I also take Lrica,  I am blind in one eye and my doctor says that the fibromyalgia could be effecting my good eye.  I s this possible? and what will Happen?

Related Topics: Fibromyalgia, Blindness, Eyes
 

Answers from Contributors (4)

5 Answers
45 Helpful Votes
A.
1merrybee is correct.  Blurred vision was recently added to the list of side effects for Lyrica.  It started to affect my vision, slightly, about 6 months after I started on it.  Luckily, it barely affects me so I'm OK with it.  However, if it isn't working with you, you may want to ask if Cymbalta (another drug approved for the treatment of FMS) doesn't have similar side effects.

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

3 of 4 found this helpful
1 Answer
1 Helpful Vote
A.

You might want to read the big folded paper that comes with Lyrica.  Vision problems are a side effect of this medication and one of the reasons I chose not to take it.  When the possible side effects start more complications it is difficult to take the risk. 

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

1 of 2 found this helpful